| Model Number |
06002-110-NA-EW |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.The blood pump motor was not returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On (b)(6) 2019 haemonetics was notified of a burnt blood pump motor on a pcs2 plasma collection.